# SDR 2021FA0000366

- Difficulty date: December 8, 2021
- Submitted: December 8, 2021
- Operation: General aviation
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 41,558 hours, 3,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLR ESC PATH LIGHTING RHS ROW 1 MISS. R&R STRIP / FOUND NOT MISS JUST LOW GLOW.
